# SDR FDEA2019120643181

- Difficulty date: November 4, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA7048
- Condition: Corroded
- Location: Bs 1960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TUNNEL:EXFOLIATION AT R/H STA 1960 STRINGER 40 DOT NO 3. REMOVED CORRODED SECTION OF LONGERON AS REQUIRED IAW SRM 53-00-05-2R FIG 202   REPAIR 1 PG 1-8.
